# SDR SWAA2024011729285

- Difficulty date: December 8, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 37,864 hours, 17,584 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W O/B AFT FLAP LOWER I/B END IS DELAMINATED REQUIRING REPAIR<[01] PARTIALED STEP 1;[02] VERIFIED STEP 1 IN PARTIAL.;[03] REMOVED AND REINSTALLED IAW AMM 27-51-22/401;[04] UPDATED RII;[05] VERIFIED STEPS 1;2 COMPLETE; ADJUSTMENT CHECK DUE.;[06] REMOVED AND REPLACED. R/W O/B AFT FLAP IAW AMM 27-51-22-000-801 AND 27-51-22-400-801.;[07] VERIFIED CORRECTIVE ACTION #6
